I am currently taking trisprintec birth control I just started

Patient

Q: I am currently taking trisprintec birth control. I just started my placebo week today. Not thinking clearly i started the new pack instead. i have read around that skipping a period can cause spotting throughout the month,which i do not want to have. Is there an alternative to this issue? should i continue to use the same pack i just started or should i just throw away and use another form of birth control? is there a possibility i can wait until the placebo week is over and continue to use the same pack i accidentally took starting monday?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I have had this on my penis since mid Oct (3 months). It has not been any change in its color or development is ...

Q: I have my period and its like slimy blood clot like i gave birth 16 weeks ago. Is this normal at all its not like a n...

Q: I recently bought a 1 litre water bottle that you drink between 8-1 and then fill up and drink again between 1-6 (I w...

Q: My 19 month old granddaughter was a wonderful eater & now she will barely eat anything? I have started giving her...

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews